MAUDE Adverse Event Report: ARTHREX, INC. REVERS GLENOID POROUS COAT- BASEPLATE, M; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. REVERS GLENOID POROUS COAT- BASEPLATE, M; SHOULDR PROSTH, REVERSE CONFIG
Model Number REVERS GLENOID POROUS COAT- BASEPLATE, M
Medical Device Problem Codes Patient Device Interaction Problem (4001); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a patient was treated in 2013 with an univers revers with a 36 suture cup and a universal glenoid (39 glenosphere).The patient had a gut surgery recently and started feeling unwell and having shoulder pain.The patient visited the surgeon whom then discovered that there was an infection in the right shoulder and saw component loosening and wear in the ct scan.At first the surgeon removed the glenosphere and suture cup which were already loose on the (b)(6) 2025 and took samples to determine the source of the infection.The surgeon then reported on the (b)(6) that everything had to be removed out due to the pathogen being a more serious.Upon removal, the surgeon saw a severe metallosis and tissue changes around the implant and the implant itself was completely worn.It was further reported that there was no report of a patient accident such as a fall or other injury that may have caused this.***update dw 21-jul-2025 further clarification was provided that there were 2 revisions, the first one was performed on the (b)(6) and a second one on (b)(6).The first revision which was performed on the (b)(6) 2025 is handled in case (b)(4).The following devices were removed during the revision surgeries.Removed on saturday the 12th: suture cup 39 neutral - ar9502-39cpc medium 39 plus 3 inlay - ar9503m-03 universal glenoid glenosphere 39 plus 4 - ar9504m-04.Removed on the 17th: size 9 stem ar- 9501-09cpc 3 screws (sizes not known) ar-9120-02pc.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on photographic evidence of an ar-9120-02pc observed during a revision surgery.Based on the available information ¿ including the event description and field input ¿ arthrex has determined that the most likely cause is patient-specific, related to infection and subsequent revision surgeries performed to address infection and loosening of components.Per dfu-0170-eo revision 1, section d (adverse effects), items 8¿13: loosening of the implant may occur as a result of changes in load transfer, fatigue wear, or breakage of the cement bed, and/or tissue reaction to the implant.Loosening is frequently a consequence of one or several of these risk conditions.Failure to achieve optimum positioning of the implant can cause dislocation, subluxation, or inadequate scope of movement.Additional risks include bone fractures due to overload or weakened bone substance, cardiovascular complications (e.G., venous thrombosis, pulmonary embolism), wound hematoma, delayed wound healing, and tissue reactions caused by allergic responses or wear particle accumulation.

Brand Name
REVERS GLENOID POROUS COAT- BASEPLATE, M
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22728827
Report Number1220246-2025-03280
Device Sequence Number15525905
Product Code MBF
UDI-Device Identifier00888867286566
UDI-Public00888867286566
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K182039
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberREVERS GLENOID POROUS COAT- BASEPLATE, M
Device Catalogue NumberAR-9120-02PC
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown